Information Journal Paper
APA:
CopyGAILLARD, PIERRE. (2013). TWO-PARAMETER DETERMINANT REPRESENTATION OF SEVENTH ORDER ROGUE WAVE SOLUTIONS OF THE NLS EQUATION. JOURNAL OF THEORETICAL AND APPLIED PHYSICS (IRANIAN PHYSICAL JOURNAL), 7(-), 1-6. SID. https://sid.ir/paper/318773/en
Vancouver:
CopyGAILLARD PIERRE. TWO-PARAMETER DETERMINANT REPRESENTATION OF SEVENTH ORDER ROGUE WAVE SOLUTIONS OF THE NLS EQUATION. JOURNAL OF THEORETICAL AND APPLIED PHYSICS (IRANIAN PHYSICAL JOURNAL)[Internet]. 2013;7(-):1-6. Available from: https://sid.ir/paper/318773/en
IEEE:
CopyPIERRE GAILLARD, “TWO-PARAMETER DETERMINANT REPRESENTATION OF SEVENTH ORDER ROGUE WAVE SOLUTIONS OF THE NLS EQUATION,” JOURNAL OF THEORETICAL AND APPLIED PHYSICS (IRANIAN PHYSICAL JOURNAL), vol. 7, no. -, pp. 1–6, 2013, [Online]. Available: https://sid.ir/paper/318773/en